• Select Your Topic Then Scroll Down
    Alcohol Bupe Benzos
    Cocaine Heroin Opioids
    RCs Stimulants Misc
    Harm Reduction All Topics Gabapentinoids
    Tired of your habit? Struggling to cope?
    Want to regain control or get sober?
    Visit our Recovery Support Forums
  • Bluelight HOT THREADS
  • Let's Welcome Our NEW MEMBERS!

Heroin Tar stinging tongue/lips

Mochenmat

Greenlighter
Joined
Aug 6, 2015
Messages
1
What would cause my tongue/lips to sting/numbing after smoking tar? SWIM knows it's very strong stuff (no fent) ....could it be a chemical that is left over from production?
 

ThePlantofJOY

Bluelighter
Joined
Apr 26, 2021
Messages
34
Location
Arkansas
Yes its possible, especially if you are using a direct inhalation method and not chasing the dragon. Hope that helps. It should not last to long after if it continues for over an hour or so after you stop it could be an issue, but as long as it only last a short period or just during use it is fairly common. Hope this helps, Be safe and have a good day!
 

VDub

Greenlighter
Joined
Jul 30, 2013
Messages
6
What would cause my tongue/lips to sting/numbing after smoking tar? SWIM knows it's very strong stuff (no fent) ....could it be a chemical that is left over from production?
SWIM dont have an answer for ya, just SWIMs own experience. SWIM used to IV black tar (on West Coast of USA), clean for 2 years thanks to methadone, but definitely felt the feeling you are speaking of. It started burning (in veins) once fent was used. Exact feeling youre speaking of happened once when the consistency was very very hard, it was definitely a bad cut or something.... all head neck and tongue tingled burned SO bad. thought someone tried to give a hotshot. SWIM thinks your right on the money.
 

G_Chem

Bluelighter
Joined
Apr 17, 2015
Messages
3,686
SWIM dont have an answer for ya, just SWIMs own experience. SWIM used to IV black tar (on West Coast of USA), clean for 2 years thanks to methadone, but definitely felt the feeling you are speaking of. It started burning (in veins) once fent was used. Exact feeling youre speaking of happened once when the consistency was very very hard, it was definitely a bad cut or something.... all head neck and tongue tingled burned SO bad. thought someone tried to give a hotshot. SWIM thinks your right on the money.

Hey man welcome to BL :)

Just a heads up before someone more assholish than me comes through, we don’t use SWIM around here as it makes things hard to read.

Those effects sound like either acut or maybe some other alkaloids present in higher than usual quantities which can be common with tar.

-GC
 
Top